# SDR ASAA2017020419672

- Difficulty date: February 4, 2017
- Submitted: February 6, 2017
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 35,674 hours, 10,916 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Rod End
- Part number: 322U23382
- Condition: Worn
- Location: Duct
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENG LOWER STARTER DUCT FWD ROD-END ASSY & BRACKET WORN.  ACFT GROUNDED. REPLACED ROD END ASSY & BRACKET.
